# SDR 96ZZZM427

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 304
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME CORROSION ON FORWARD SIDE AT PREVIOUS REPAIR, STATION 304 STRINGER 21-22 LEFT.  REMOVED FASTENERS AND OLD REPAIR PER SRM 51-30-2.  CUT OUT DAMAGE AREA PER SRM 51-40-4 3 INCHES BY 4 INCHES.  CLEANED ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED DOUBLER REPAIR 2024 T3 .080 AND .063 16 INCHES BY 5 INCHES PO NR 766422-44611 AS PER SRM 51-40-4.
